Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

*No Dr Outside Contact Please*
Includes Expert Content
lamictal rash
chattychattykathy posted:
My doc just stopped my Lamictal as I developed a rash 3 days ago. I googled it and it didn't look like the "lamictal rash" so I ignored it until it really flared up. Now it looks like the lamictal rash although I am not sick feeling. I have been off Lamictal for 24hrs and am having another rash flare up-bumps going from small/slightly raised and minimal itching to very raised and feeling the need to rip by eyeballs out. I am a nurse, my airway is I am not worried about some acute reaction...but my body is definitely reacting to something......Maybe I am allergic to myself!!!
Joseph F Goldberg, MD responded:
Dear chattychattykathy,
Serious Lamictal rashes, which are most common in the first 8 weeks of treatment, are not allergic reactions but rather hypersensitivity reactions, often with systemic involvement. Stopping the drug is key but if the rash is persisting it would make sense to contact your doctor so he or she can evaluate and recommend whether a topical steroid, oral antihistamine, or possibly oral steroid is indicated.
Dr. G.

Featuring Experts

Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

Helpful Tips

Screen out people who can't seem to "get it"....
There are some people who can't or won't understand at all. My wife is bipolar, and some people are more understanding than others. We ... More
Was this Helpful?
37 of 43 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.